International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 65, Pages 4139-4144
On a class of holomorphic functions defined by the Ruscheweyh derivative
Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 400084, Romania
Received 23 September 2002
Copyright © 2003 Georgia Irina Oros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By using the Ruscheweyh operator , , we will introduce a class of holomorphic functions, denoted by
, and obtain some inclusion relations.